# SDR HEEA082411

- Difficulty date: December 12, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,629 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 071101218
- Part serial: 7236
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER CAUSES STATIC IN RECEIVE MODE (MOTOR BOATING). COULD NOT DUPLICATE COMPLAINT.  FOUND 5 VOLT LIGHTS INOPERATIVE, REPLACED 2 EACH BULBS, 5 VOLT DECAL AND S3 TEST SWITCH.  REPAIRED.  BENCH CHECK GOOD.
